THEOREMS OF STRUCTURAL VARIATION GENERALIZED FOR RIGIDLY JOINTED FRAMES


MAJID K., SAKA M., CELIK T.

PROCEEDINGS OF THE INSTITUTION OF CIVIL ENGINEERS PART 2-RESEARCH AND THEORY, vol.65, pp.839-856, 1978 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65
  • Publication Date: 1978
  • Doi Number: 10.1680/iicep.1978.2713
  • Journal Name: PROCEEDINGS OF THE INSTITUTION OF CIVIL ENGINEERS PART 2-RESEARCH AND THEORY
  • Journal Indexes: Science Citation Index Expanded
  • Page Numbers: pp.839-856